Alert archive / New Jersey / Special Marine Warnings in 2012
Special Marine Warning 25, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Jun 22, 2012, 4:26 PM EDT. It was in force for 94 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 4:26 PM EDT (20:26 UTC)
- Expired
- Jun 22, 2012, 6:00 PM EDT
- In force
- 94 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Dover AFB radar (KDOX), 45 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 4:30 PM EDT | MARINE TSTM WIND 39 | Cape May, NJ | 34 KT WIND GUST AT CAPE MAY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1129 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1361 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
439
WHUS51 KPHI 222026
SMWPHI
ANZ430-431-453>455-222200-
/O.NEW.KPHI.MA.W.0025.120622T2026Z-120622T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
426 PM EDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE DELAWARE BAY...
THE ATLANTIC COASTAL WATERS BETWEEN GREAT EGG INLET NJ AND FENWICK
ISLAND DE OUT TO 20 NM...
INCLUDING CAPE HENLOPEN...REHOBOTH BEACH...BUOY 2FB...BUOY 2MS...
BUOY 3FB...BRANDYWINE SHOAL LIGHT...BROWN SHOAL LIGHT...CAPE MAY
POINT...CAPE MAY REEF...CROSS LEDGE LIGHT...EAST POINT...FOURTEEN
FOOT BANK LIGHT...MIAH MAULL LIGHT AND WILDWOOD REEF...
* UNTIL 600 PM EDT
* AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER 6 NM
NORTHEAST OF FOURTEEN FOOT BANK LIGHT...MOVING EAST AT 20 KNOTS.
* THIS STRONG THUNDERSTORM WILL BE NEAR
7 NM NORTH OF CAPE MAY POINT BY 445 PM EDT
OVER WILDWOOD REEF AND BUOY 3FB BY 520 PM EDT
4 NM NORTH OF CAPE MAY REEF BY 525 PM EDT
3 NM SOUTH OF BUOY 2FB BY 540 PM EDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NEW JERSEY AND EASTERN PENNSYLVANIA. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN
NEW JERSEY.
&&
LAT...LON 3924 7524 3923 7516 3919 7514 3922 7512
3917 7489 3913 7489 3911 7484 3912 7489
3893 7496 3894 7489 3894 7491 3896 7493
3896 7489 3914 7476 3907 7439 3859 7496
3871 7508 3879 7509 3878 7514 3903 7535
TIME...MOT...LOC 2026Z 291DEG 19KT 3907 7503
$$
NIERENBERGWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 22, 4:02 PM EDT, 24 minutes earlier.
Area forecast discussion, Jun 22, 4:02 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT FRI JUN 22 2012
.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE REGION EARLY THIS EVENING FOLLOWED
BY WEAK HIGH PRESSURE ON SATURDAY AND SUNDAY. ANOTHER COLD FRONT
WILL APPROACH THE REGION LATE SUNDAY NIGHT INTO MONDAY MORNING.
THE FRONT WILL MOVE THROUGH ON MONDAY AND THEN HIGH PRESSURE WILL
AFFECT OUR WEATHER THROUGH THE UPCOMING WEEK.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ACTIVE SEVERE WEATHER OPERATIONS ONGOING.
***FIRST HEAT WAVE OF THE SEASON IN PROGRESS I95 CORRIDOR
SOUTHEASTWARD***
RERGED POSTED. PHL REACHED 94F.
MOST OF THE STORMS IN OUR AREA THROUGH 330 PM WERE SEABREEZE
INITIATED AND THEN REFIRED A BIT ON SOME OF THE OUTFLOWS.
WATCHES CONTINUE BUT THERE IS SOME DOUBT ABOUT HOW MUCH WILL OCCUR
IN E PA FROM KRDG TO KABE TO KFWN NORTHWESTWARD.
BLV MOST OF THE FOCUS WILL SHIFT TO DE/MD BY THIS EVENING WHERE
EXCESSIVE RAIN IS POSSIBLE. NO WATCH DUE TO UNCERTAINTY BUT WONT
BE SURPRISED AT 4 INCHER SOMEWHERE DOWN THERE.
SAME PHILOSOPHY AS EARLIER... HIGH PWAT OF 1.9 INCHES ALONG AND E
OF THE I95 CORRIDOR...TT GROWING TO 48-51 WITH MARGINAL SHEAR
SHOULD LEAD TO SLOW EWD MOVING BUT SEWD DEVELOPING STRONG TSTMS
THIS AFTN. USING 00Z-12Z/22 NMM/ARW COMPARISON WITH 00Z-12Z/22
SPC WRF TO GUIDE THE FCST. EXPECTING HEAVIEST TSTMS FROM NE MD
THRU S NJ WHERE BETTER INSTABILITY...CLOSER TO DIFFLUENT
THICKNESS. STORM OUTFLOW GUSTS SHOULD BE NW 30-45 KTS EXCEPT IF
ANY SVR STORMS.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
THE CONVECTIVE POTENTIAL WILL CONTINUE THROUGH ABOUT 0300 UTC...AS
THE MARGINAL SHEAR MAXES OUT IN PROXIMITY TO THE CONVECTION. THE
SLOWLY MOVING COLD FRONT WILL ACT AS A FOCUS FOR CONVECTION MOST OF
THE NIGHT...BUT THE STRONG WIND GUSTS SHOULD BE LIMITED TO THE
EVENING HOURS.
WITH THE TRUE AIRMASS CHANGE STILL RUNNING BEHIND THE FRONT...LOWS
WERE BASED ON A COMBINATION OF THE WARMER GFS MOS NUMBERS AND THE
PREVIOUS FORECAST.
HEAVIEST CONVECTION SLOWLY WANES DURING THE NIGHT. BLENDED NCEP
MOS GUIDANCE BUT APPEARS TO BE FOCUSED IN DE/MD SOUTHWARD.
SATURDAY...ANY LINGERING SHOWERS ALONG THE COASTS END QUICKLY BUT
HIGH CLOUDINESS MAY LINGER A BIT THRU FORENOON. NCEP BLENDED
GUIDANCE FOR A MUCH MORE COMFORTABLE DAY.
POSSIBILITY THAT THE HEAT WAVE MAY CONTINUE FROM THE VICINITY OF
PHL SOUTHWARD TOMORROW BUT WITH MUCH LOWER DEWPOINTS.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE AT THE SURFACE SHOULD BE OVERHEAD SATURDAY NIGHT
AND SUNDAY MORNING. WE SHOULD DECOUPLE NICELY AND TEMPERATURES
AND DEWPOINTS WILL BE A LITTLE BELOW SEASONAL NORMS (AND MUCH
LESS THAN WHAT WE SAW DURING THE RECENT HEAT WAVE). HIGH PRESSURE
SLIDES TO THE EAST ON SUNDAY AND A COLD FRONT BRINGING A
REINFORCING PUSH OF COOLER AIR WILL SWEEP THROUGH THE REGION
SUNDAY NIGHT INTO MONDAY MORNING. THE FRONT IS EXPECTED TO TOUCH
OFF ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS BEFORE MOVING
OFFSHORE LATER IN THE DAY.
MODELS HAVE BEEN CONSISTENTLY SHOWING A PATTERN CHANGE BACK TO EAST
COAST TROUGHING. UPPER LEVEL LOW PRESSURE OVER HUDSON BAY WILL
KEEP US IN A CYCLONIC FLOW. AS THE LOW BEGINS TO SAG TOWARDS THE
SOUTH AND EAST MULTIPLE VORT MAXES PASS THROUGH EACH DAY FROM
TUESDAY THROUGH THURSDAY KEEPING US IN A FAIRLY UNSETTLED PATTERN
WITH COOLER THAN NORMAL TEMPERATURES. TEMPERATURES BEGIN TO WARM
TOWARD MORE NORMAL VALUES ON FRIDAY.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
REMAINDER THIS AFTERNOON...VFR SCT-BKN CLOUD AOA 7000 FT. IFR IN
CLUSTERS OF SHOWERS AND TSTMS WITH SOME OUTFLOW GUSTS OF 30-40
KTS...MAINLY I95 CORRIDOR SEWD.
TONIGHT...STRONGEST TSTMS HAVE OCCURRED PRIOR TO 00Z AND SO SHOULD
BE VFR CIGS IN SCT SHOWERS WITH POSSIBLE ISO TSTM MVFR CONDS?
IF PERSISTENT HEAVIER SHOWERS OCCUR...THEY WILL BE DE/MD AND FAR
S NJ...POSSIBLY UP TO KMIV AND KACY. OVERALL LIGHT WIND.
SATURDAY...VFR. ANY REMAINING CIGS NEAR 5000 FT IN THE MORNING ALONG
THE COAST INCLUDING KACY CLEAR OUT BY 15Z. NW WIND G UNDER 15 KTS.
OUTLOOK...
SUNDAY - VFR CONDITIONS WITH NORTHWEST WINDS BECOMING SOUTHERLY BY
THE AFTERNOON. EVENING THUNDERSTORMS COULD DEVELOP.
MONDAY - COLD FRONT PASSAGE WITH WINDS OUT OF THE SOUTHWEST
TURNING NORTHWEST. SHOWERS AND THUNDERSTORMS POSSIBLE.
TUESDAY - VFR WITH SHOWERS ACROSS THE NORTH.
WEDNESDAY - VFR WITH SHOWERS ACROSS THE NORTH.
&&
.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LEVELS
THROUGH SATURDAY.
OUTLOOK...
SUB-ADVISORY CONDITIONS EXPECTED THROUGH THE OUTLOOK PERIOD. WEAK
HIGH PRESSURE SATURDAY NIGHT THROUGH SUNDAY. ANOTHER COLD FRONT
WILL MOVE THROUGH LATE ON SUNDAY NIGHT INTO MONDAY MORNING. HIGH
PRESSURE THEN MOVES BACK INTO THE REGION FOR THE MIDDLE OF NEXT
WEEK. SCATTERED SHOWERS WILL OCCUR AS AN UPPER LEVEL LOW KEEPS
CLOSE TO THE REGION.
&&
.HYDROLOGY...
NMM VS ARW. NMM CAN BE A GOOD PRODUCT TO USE. THE 00Z/22 VSN APPEARS
TO SIGNAL NE MD...N DE OR SNJ AS THE HEAVIEST WITH SPOTTY 3 TO 4
INCH AMTS THERE WHEREAS THE ARW FOCUSES IN JUST TO THE W OF NYC.
MY TAKE IS THINK MORE UNSTABLE AIRMASS AND CLOSER TO ANY WEAK
DIFFLUENT THICKNESS...IE...SOUTH OR IN THIS CASE S NJ TO NE MD.
FOR THE MOST PART...ONE HOUR FLASH FLOOD GUIDANCE NUMBERS ARE NEAR 3
INCHES. THE EXCEPTIONS ARE MUCH OF NORTHWEST AND NORTH CENTRAL NEW
JERSEY...WHERE THE NUMBERS DIP TO AS LOW AS 1.50 INCHES IN CENTRAL
MORRIS COUNTY. THE OTHER VULNERABLE LOCATION IS CARBON COUNTY...
WHERE ONE HOUR NUMBERS ARE AS LOW AS TWO INCHES. GIVEN THE
CONVECTIVE NATURE OF THE HEAVY RAIN...AND THE DIFFICULTY DETERMINING
THE LOCATION OF THE HEAVIEST RAIN...WE ILL FORGO THE FLASH FLOOD
WATCH OPTION THIS MORNING...BUT CONTINUE TO MENTION HEAVY RAIN IN
THE FORECAST.
&&
.RIP CURRENTS...
AWARENESS. PART OF RIP RISK PROBLEM MAY BE THE WARM SEA SURFACE
TEMPERATURES THAT ENCOURAGE MANY TO GO SWIMMING ON THESE HOT DAYS.
DOING SO... AT UNGUARDED BEACHES OR NEAR ANY JETTY OR PIER CAN BE
LIFE THREATENING IS NOT ADVISED...EVEN ON A LOW RISK DAY.
THE SEA SURFACE TEMPERATURES ARE WELL ABOVE NORMAL /AROUND 5 TO 9F
DEGREES/ DUE TO THE RESIDUAL EFFECT OF LAST WINTERS EXCESSIVE
WARMTH AND THE LACK OF A PERSISTENT BERMUDA HIGH SO FAR THIS YEAR
A BERMUDA HIGH WOULD PROMOTE UPWELLING WITHIN AND NEAR THE
COASTAL SURF ZONE AS EKMAN TRANSPORT REMOVES WARM SURFACE WATER
SEAWARD.
IN THIS SITUATION THIS WARM ANOMALY MAY CONTINUE INDEFINITELY
UNTIL THE PATTERN CHANGES.
&&
.CLIMATE...
BELOW IS COMPILED THE RECORD HIGH TEMPERATURES AND MOST RECENT
YEAR OF OCCURRENCE FOR JUNE 22 FOR OUR EIGHT CLIMATE SITES
INCLUSIVE OF THE STARTING YEAR OF THE PERIOD OF RECORD. LAST
COLUMN IS THE TOTAL SO FAR THIS SEASON OF 90 OR HIGHER
OCCURRENCES, INCLUDING YESTERDAY.
JUNE 22 POR 90+
PHL 100 - 1988 1872 5
ACY 100 - 1988 1874 4
ILG 98 - 1988 1894 6
ABE 95 - 1941 1922 5
TTN 99 - 1988 1865 6
RDG 96 - 1921 1869 7
GED 95 - 2010 1948 6
NEW RERGED FOR TODAY OF 97.
MPO 90 - 1908 1901 0
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
PAZ067>071.
NJ...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ010-012-013-
016-020>023-027.
EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
NJZ015-017>019.
DE...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR DEZ002-003.
EXCESSIVE HEAT WARNING UNTIL 5 PM EDT THIS AFTERNOON FOR
DEZ001.
MD...HEAT ADVISORY UNTIL 5 PM EDT THIS AFTERNOON FOR MDZ008-012-015-
019-020.
MARINE...NONE.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...DRAG 402
SHORT TERM...DRAG 402
LONG TERM...SZATKOWSKI
AVIATION...DRAG/SZATKOWSKI 402
MARINE...DRAG/SZATKOWSKI 402
HYDROLOGY...402
RIP CURRENTS...
CLIMATE...402Hazardous weather outlook, Jun 22, 2:30 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 230 PM EDT FRI JUN 22 2012 NJZ001-007>009-014-026-PAZ054-055-060>062-231830- SUSSEX-WARREN-MORRIS-HUNTERDON-EASTERN MONMOUTH-COASTAL OCEAN-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ010-012-013-020-027-231830- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-OCEAN-SOUTHEASTERN BURLINGTON- 230 PM EDT FRI JUN 22 2012 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ024-025-231830- DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ017-231830- NEW CASTLE-GLOUCESTER- 230 PM EDT FRI JUN 22 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ008-012-015-019-020-NJZ016-021>023-231830- KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SALEM- CUMBERLAND-ATLANTIC-CAPE MAY- 230 PM EDT FRI JUN 22 2012 ...HEAT ADVISORY IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ015-018-019-PAZ067>071-231830- MERCER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS- DELAWARE-PHILADELPHIA- 230 PM EDT FRI JUN 22 2012 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-231830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-231830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 230 PM EDT FRI JUN 22 2012 ...SEVERE THUNDERSTORM WATCH 417 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 22, 3:15 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
315 PM EDT FRI JUN 22 2012
DEZ003-004-222015-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
315 PM EDT FRI JUN 22 2012
... STRONG THUNDERSTORMS WILL AFFECT SUSSEX COUNTY...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF GEORGETOWN...MOVING EAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR LONG NECK...DEWEY BEACH AROUND
330 PM AND CAPE HENLOPEN STATE PARK AROUND 345 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3880 7542 3882 7519 3879 7515 3879 7511
3881 7510 3880 7508 3867 7505 3862 7505
3861 7504 3845 7504 3844 7505 3845 7535
NIERENBERGSpecial weather statement, Jun 22, 3:16 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
316 PM EDT FRI JUN 22 2012
NJZ018>020-022-027-222015-
ATLANTIC NJ-CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
316 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN
AND OCEAN COUNTIES...
AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON...OCEAN AND EASTERN
ATLANTIC COUNTIES. THE SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH. THESE THUNDERSTORMS WILL CONTINUE TO AFFECT THE
AREA THROUGH 415 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THESE STORMS.
LAT...LON 3972 7416 3954 7434 3954 7441 3949 7440
3932 7461 3929 7471 3932 7486 3942 7485
3952 7498 3961 7488 3969 7493 3978 7508
3996 7513 4018 7471 4008 7455 4017 7441
4017 7426 4011 7423 4013 7410 4013 7409
FORECASTER:POSpecial weather statement, Jun 22, 3:25 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT FRI JUN 22 2012
PAZ054-055-222015-
CARBON PA-MONROE PA-
325 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES SOUTH OF WILKES-BARRE...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EAST SIDE...NEW MAHONING AROUND
330 PM...JIM THORPE...LEHIGHTON AROUND 335 PM...ALBRIGHTSVILLE...
CHRISTMANS...LAKE HARMONY...BLAKESLEE AROUND 340 PM...MECKESVILLE AND
LAKE HARMONY AROUND 345 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 4115 7516 4114 7508 4108 7503 4109 7497
4087 7528 4083 7539 4078 7568 4074 7575
4080 7586 4091 7599 4101 7575 4105 7578
4109 7577 4113 7568 4112 7564 4121 7556
4123 7551 4125 7513
FORECASTER:POSpecial weather statement, Jun 22, 3:38 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI JUN 22 2012
DEZ002>004-222045-
DELAWARE BEACHES DE-INLAND SUSSEX DE-KENT DE-
338 PM EDT FRI JUN 22 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF GEORGETOWN...MOVING EAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR LEWES AROUND 400 PM AND CAPE
HENLOPEN STATE PARK AROUND 415 PM.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL PRODUCE SMALL HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.
LAT...LON 3872 7550 3897 7560 3896 7530 3892 7530
3879 7515 3879 7511 3881 7510 3880 7508
3874 7507
NIERENBERGSpecial weather statement, Jun 22, 4:15 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT FRI JUN 22 2012
NJZ017>020-022-025>027-222115-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-
GLOUCESTER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
415 PM EDT FRI JUN 22 2012
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...BURLINGTON...CAMDEN...
GLOUCESTER AND OCEAN COUNTIES...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ACROSS EASTERN BURLINGTON...CAMDEN...OCEAN...
AND ATLANTIC COUNTIES. THE SHOWERS AND THUNDERSTORMS WERE MOVING
NORTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY
RAIN...AND HAIL ARE POSSIBLE WITH THESE STORMS.
LAT...LON 3989 7408 3980 7407 3960 7419 3950 7429
3945 7430 3936 7440 3929 7454 3931 7459
3929 7461 3930 7463 3929 7465 3964 7516
4015 7442 3993 7406
ROBERTSONLocal storm report, Jun 22, 4:20 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
420 PM EDT FRI JUN 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1224 PM HAIL BARNEGAT 39.75N 74.22W
06/22/2012 E1.25 INCH OCEAN NJ PUBLIC
1231 PM TSTM WND DMG BARNEGAT 39.75N 74.22W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN BARNEGAT
1233 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E0.88 INCH OCEAN NJ PUBLIC
1243 PM HAIL WEST CREEK 39.63N 74.31W
06/22/2012 E1.00 INCH OCEAN NJ PUBLIC
1246 PM HAIL MANAHAWKIN 39.70N 74.25W
06/22/2012 E1.75 INCH OCEAN NJ PUBLIC
1247 PM HAIL STAFFORD TWP 39.72N 74.29W
06/22/2012 M0.75 INCH OCEAN NJ PUBLIC
REPORTS OF CAR DENTS AND SHREDDED LEAVES DUE TO HAIL
1255 PM MARINE TSTM WIND BARNEGAT BEACH 39.78N 74.19W
06/22/2012 M45 MPH OCEAN NJ MESONET
0106 PM TSTM WND DMG STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ 911 CALL CENTER
TREES DOWN IN STAFFORD TWP
0108 PM MARINE TSTM WIND SEASIDE HEIGHTS 39.94N 74.08W
06/22/2012 M47 MPH OCEAN NJ MESONET
0130 PM FLASH FLOOD MANAHAWKIN 39.70N 74.25W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN MANAHAWKIN. SEVERAL CARS STUCK
IN WATER WITH WATER NEARLY TO WINDOWS WITH OCCUPANTS
INSIDE.
0130 PM FLASH FLOOD STAFFORD TWP 39.72N 74.29W
06/22/2012 OCEAN NJ TRAINED SPOTTER
SEVERAL ROADS CLOSED IN STAFFORD TWP. RT 72 REDUCED TO
ONE LANE DUE TO FLOODING.
0200 PM TSTM WND DMG SOUTHAMPTON TWP 39.91N 74.73W
06/22/2012 BURLINGTON NJ TRAINED SPOTTER
TREE DOWN ON RT 206 NEAR RIDGE RD
0219 PM HAIL 1 SSW JACOBSTOWN 40.06N 74.59W
06/22/2012 E1.00 INCH BURLINGTON NJ PUBLIC
0235 PM HAIL BEACH HAVEN 39.56N 74.25W
06/22/2012 E0.75 INCH OCEAN NJ PUBLIC
0235 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M45 MPH OCEAN NJ MESONET
0245 PM MARINE TSTM WIND SANDY HOOK 40.44N 73.99W
06/22/2012 M47 MPH MONMOUTH NJ MESONET
0255 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
06/22/2012 M48 MPH OCEAN NJ MESONET
0315 PM TSTM WND DMG PLEASANTVILLE 39.39N 74.52W
06/22/2012 ATLANTIC NJ TRAINED SPOTTER
TREES AND WIRES DOWN IN PLEASANTVILLE
&&
EVENT NUMBER PHI1200167 PHI1200172 PHI1200168 PHI1200170 PHI1200171
PHI1200169 PHI1200174 PHI1200173 PHI1200175 PHI1200176 PHI1200177
PHI1200178 PHI1200179 PHI1200180 PHI1200182 PHI1200183 PHI1200184
PHI1200181
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 10:12 AM EDT | Special Weather Statement | PHI | Ocean | 33 min |
| Jun 22, 11:57 AM EDT | Special Weather Statement | PHI | Ocean | 63 min |
| Jun 22, 12:15 PM EDT | Special Weather Statement | PHI | Ocean | 60 min |
| Jun 22, 12:18 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 42 min |
| Jun 22, 12:21 PM EDT | Special Marine Warning | PHI | 84 min | |
| Jun 22, 12:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 12:44 PM EDT | Areal Flood Advisory | PHI | Ocean | 2 hr |
| Jun 22, 12:53 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 52 min |
| Jun 22, 12:59 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 61 min |
| Jun 22, 1:10 PM EDT | Flash Flood Warning | PHI | Ocean | 6 hr |
| Jun 22, 1:37 PM EDT | Special Weather Statement | PHI | Burlington | 83 min |
| Jun 22, 1:42 PM EDT | Special Marine Warning | PHI | 63 min | |
| Jun 22, 1:46 PM EDT | Severe Thunderstorm Warning | PHI | Ocean | 59 min |
| Jun 22, 1:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 22, 1:59 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 73 min |
| Jun 22, 2:04 PM EDT | Special Marine Warning | PHI | 56 min | |
| Jun 22, 2:31 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Monmouth, Ocean | 119 min |
| Jun 22, 2:34 PM EDT | Special Weather Statement | PHI | Atlantic | 56 min |
| Jun 22, 2:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 2:42 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 63 min |
| Jun 22, 2:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 22, 2:51 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 22, 3:16 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Camden, Ocean | 59 min |
| Jun 22, 3:28 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 22, 3:40 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jun 22, 3:43 PM EDT | Areal Flood Advisory | PHI | Atlantic | 2 hr |
| Jun 22, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 65 min |
| Jun 22, 4:00 PM EDT | Flash Flood Warning | PHI | Burlington | 43 min |
| Jun 22, 4:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jun 22, 4:09 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 66 min |
| Jun 22, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Cape May, Cumberland | 44 min |
| Jun 22, 4:15 PM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 60 min |
| Jun 22, 4:27 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Ocean | 2 hr |
| Jun 22, 4:49 PM EDT | Special Weather Statement | PHI | Cape May | 56 min |
| Jun 22, 5:00 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 45 min |
| Jun 22, 5:05 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 55 min |
| Jun 22, 5:16 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 59 min |
| Jun 22, 5:23 PM EDT | Special Marine Warning | PHI | 97 min | |
| Jun 22, 5:45 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Monmouth, Morris, Somerset | 42 min |
| Jun 22, 5:48 PM EDT | Special Weather Statement | PHI | Mercer | 57 min |
| Jun 22, 5:54 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 22, 6:13 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 62 min |
| Jun 22, 6:16 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer, Ocean, Salem | 119 min |
| Jun 22, 7:02 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 102 min |
| Jun 22, 7:04 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester | 56 min |
| Jun 22, 7:06 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 54 min |
| Jun 22, 7:30 PM EDT | Special Marine Warning | PHI | 60 min | |
| Jun 22, 7:42 PM EDT | Flash Flood Warning | PHI | Salem | 93 min |
| Jun 22, 7:52 PM EDT | Flash Flood Warning | PHI | Burlington, Camden, Mercer, Monmouth | 73 min |
| Jun 22, 7:57 PM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 69 min |
| Jun 22, 2:42 AM EDT | Special Weather Statement | PHI | Carbon | 63 min |
| Jun 22, 2:51 PM EDT | Severe Thunderstorm Warning | PHI | Monroe | 54 min |
| Jun 22, 3:25 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 50 min |
| Jun 22, 1:01 PM EDT | Special Weather Statement | PHI | Sussex | 29 min |
| Jun 22, 1:32 PM EDT | Areal Flood Advisory | PHI | Sussex | 118 min |
| Jun 22, 2:09 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 22, 3:15 PM EDT | Special Weather Statement | PHI | Sussex | 60 min |
| Jun 22, 3:30 PM EDT | Areal Flood Advisory | PHI | Sussex | 2 hr |
| Jun 22, 3:38 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jun 22, 4:29 PM EDT | Special Weather Statement | PHI | Kent, Sussex | 61 min |
| Jun 22, 5:33 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
| Jun 22, 5:53 PM EDT | Areal Flood Advisory | PHI | Sussex | 50 min |
Nearby
Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.